# SDR USAA2012073000044

- Difficulty date: July 4, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53470410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SKIN PANEL BETWEEN FR63 TO FR64, BETWEEN S41R TO S42R.  REPAIRED SKIN PANEL BETWEEN FR63 TO FR64, BETWEEN S40R TO S43R IAW EA 502043.
